# SDR QXEA200700641

- Difficulty date: April 17, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 21,740 hours, 31,402 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2110 ON TAKEOFF, AUTOFEATHER SWITCH LIGHT DAR.  TAKEOFF ABORTED AT 60KTS.  MAINTENANCE PERFORMED AUTOFEATHER SYSTEM AND POWER UPTRIM TEST IAW -8200 ENGINE RIG MANUAL 6-8, PAGE 3-65, STEPS B1-13.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
